# SDR SWAA002182

- Difficulty date: October 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 44,555 hours, 43,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Damaged
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EEPLS TRACK COVER DAMAGED AT ROW 9.  REPLACED TRACK COVER PER MM.
